# SDR SWIA200312346

- Difficulty date: August 31, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 16,131 hours, 23,642 cycles
- Engine: Pwa PW118A
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 10053
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 2,800 hours, 4,346 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ENGAGING EITHER YAW DAMPER CAUSES UNCOMMANDED RUDDER DEFLECTION.  REMOVED AND REPLACED RUDDER SERVO MOTOR WITH NEW SERVO MOTOR IAW 22-10-09.  OPS CHECK GOOD AT THIS TIME.
